# SDR DALA2016092907034

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM +Y1162 AT AFT GALLEY AREA FROM FRAME 67+15' TO FRAME 69  L=0.650' W=0.258" D=0.001", REPLACED FLOOR BEAM +Y1162 AT AFT GALLEY AREA FROM FRAME 67+15 TO FR 69 IAW SRM 51-72-11 AND 51-42-11, DWG D53472780.
